i didn't realize all the side effects and dangers of taking it for an extended period of time
Mobic is no more dangerous than any other NSAID like naproxen or ibuprofen. All NSAIDS carry risks to the heart and circulation and can cause stomach bleeding, even OTC naproxen and ibuprofen. Yes, you can just stop taking it but you can expect any inflammatory conditions that you have could flare up again and become painful.
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2011 • 3 answers
Posted 18 Jun 2012 • 1 answer
I have been taking Mobic (Malaxicam) for about 4 yrs now. I have been having breathing problems now?
Posted 18 Dec 2012 • 2 answers
Posted 7 Nov 2013 • 3 answers
Posted 7 Feb 2016 • 0 answers